Citation: Chaz. "Panic Attacks?: An Experience with Ecstasy (exp3399)". Erowid.org. Oct 20, 2000. erowid.org/exp/3399
||(pill / tablet)
Basically i'm just writing this to see if what happens to me happens to others and to let people know that if they've experienced this its not a singular as it seems to be for me. I've rolled 2 time in my life, once about a year ago, and once this past week. The first time i did it i took half of a pill and felt fine while on it but 2 days later i had a panic attack and so i was affraid to do it again. i also experienced some muscle spasms...not severe or anything, just annoying and they subsided over time.
Then, 2 days a go i took 2 pills in one night and the twitches or spasms are back and i've felt weird and out of it but not uncontrollably. I dont really have a point...just wanted to say that if you feel panicky after your roll your not alone.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.